# SDR CA960522002

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 1 Exh Ear
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN)SHORTLY AFTER TAKEOFF, #1 ENGINE BEGAN TO SHAKE AND MISS. AIRCRAFT RETURNED WHERE #1 CYLINDER WAS FOUND CRACKED ACROSS THE EXHAUST EAR. THIS CYLINDER APPEARS TO HAVE BEEN PREVIOUSLY REPAIRED BY WELDIN G.
